The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Commentarii Mathematici Helvetici


Previous issue  | Next issue  | Most recent Issue | All Issues | CMH summary
Volume 77, Issue 1, 2002
Metadata
 

Pincement de polynômes
Peter Haïssinsky
pp. 1–23
Abstract | Full-Text PDF (623 KB) | Metadata

Logarithmic cohomology of the complement of a plane curve
F. J. Calderón Moreno, D. Mond, Luis Narváez Macarro and M. C. Calderón-Moreno
pp. 24–38
Abstract | Full-Text PDF (267 KB) | Metadata

Harmonic forms and near-minimal singular foliations
G. Katz
pp. 39–77
Abstract | Full-Text PDF (884 KB) | Metadata

On the Haefliger-Hirsch-Wu invariants for embeddings and immersions
A. Skopenkov
pp. 78–124
Abstract | Full-Text PDF (687 KB) | Metadata

Relations among the lowest degree of the Jones polynomial and geometric invariants for a closed positive braid
Takashi Kawamura
pp. 125–132
Abstract | Full-Text PDF (168 KB) | Metadata

Quasi-isometries between groups with infinitely many ends
P. Papasoglu and Kevin Whyte
pp. 133–144
Abstract | Full-Text PDF (180 KB) | Metadata

GW invariants and invariant quotients
M. Halic
pp. 145–191
Abstract | Full-Text PDF (554 KB) | Metadata

The Huber theorem for non-compact conformally flat manifolds
Gilles Carron and Marc Herzlich
pp. 192–220
Abstract | Full-Text PDF (340 KB) | Metadata